# SDR MALA975969

- Difficulty date: February 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N424XJ
- Make and model: Saab 340B
- Aircraft serial: 424
- System (JASC): 2613 · Overheat Detection
- Part: Temp Switch
- Part number: 1734362450
- Condition: Failed
- Location: Rt Rt Nacelle
- Stage of operation: TX
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

DURING TAXI OUT, THE RIGHT TAIL PIPE HOT LIGHT ILLUMINATED.  AIRCRAFT RETURNED TO BLOCK.  MAINTENANCE MEGGED TEMP PROBES AND REPLACED THE LOWER INBOARD TEMP SWITCH IN THE RIGHT NACELLE.  SYSTEM CHECKS GOOD.
